I take blood sugar readings before going to bed (85 to 110) and when I wake up (85 to 100) but when I awake my whole body feels like its shaking inside, like its nervous. It's from head to toe and sometimes it's the reason I wake up. I'm coming down from a high of 419 at the end of September with Lantus and cut my Lantus from 44 units to 20 units and it seems to work. I also lost 16 lbs because I really was too scared to eat but have gotten over that. I took blood pressure pills but he weight loss apparently drove my blood pressure down from 149/70 to 123/60 which was a side effect of all this. The shaking disappears after I'm up for a while but I notice it comes back slightly if I lay back down especially in my stomach area. I mentioned this to the doctor and others who says it's withdrawal from the high sugar level. My eyes also took a beating from the sugar high with the eye lens being swollen causing blurring problems. That's gradually improving but is taking a long time. My A1c was 15.2 when this first started but dropped to 12 after 4 weeks on Lantus and pills. Has anyone experienced this nervous feeling? My blood sugar levels don't indicate a hypo reaction.
yes. Im a newly diagnosed type 2. When I wake up in the AM or even in the night I feel shaky like a nervouse shake. It goes away after i have been up.I have only been at this since nov.5,2011 when I was diagnosed with BS 440 A1C 7. B/P was 215/110
I have since drastically changed my diet and sugars are in 140 range . BP stays around 140/80 with Lisinopril. I was told eye sight changes and shakiness are part of your body adjusting to new BS levels.
I always wake up feeling hypo!
Right, I don't care if I wake up hypo because I always feel like garbage when I wake up. As long as the sheets aren't sweaty, I'm ok...
I often wake up low and feeling a little shaky, but I prefer to start the day around 75 as it leads to tighter control for me for the rest of the day.
I just go downstairs have a coffee and some breakfast and am right as rain in 15 mins.
If you have been running really high for a long period then you will get symptoms of hypoglycemia at 'normal' blood glucose values.
I am sure your body and mind will adjust with time.
I mentioned this to the doctor and others who says it's withdrawal from the high sugar level.
I think your doc got it right. Persevere; it is worth the effort to get your body used to better numbers.
Cheers, Alan, T2, Australia.
Everything in Moderation - Except Laughter.
Im a type 2 and I get that shaky feeling when I am high. Not like a low shaky feeling but the opposite. Its kinda hard to explain the feeling unless someone has felt it but almost feels like tense muscles. Almost like nervousness and bees shaking inside the body. It calms down as my sugar levels start dropping back to normal.
Would you describe as sorta like being agitated. Thats the way I feel
Yes, agitation is part of it but it also feels like when you get a flu or cold.
Just checking on the nervous shake that you experienced in your reply 11/15/11. Are you still experiencing this problem or has it subsided or gone away. I'm still going thru it after 8 weeks although it is not quite as bad as before when it first occurred. Hope to hear from you.
How you doing with the agitation. Still getting the shakes or has it subsided. Like to know for myself if this continues forever or goes away. My Doc says it will disappear. I'm not so sure he knows if this is true or he just wants to sound positive.